MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.pediatrneurol.2009.02.003

Медицинская библиотека · Pediatric neurology · 2009

Stupor and fast activity on electroencephalography in a child treated with valproate.

Mastrangelo Mario, Mariani Rosanna, Spalice Alberto, Rocchi Valerio, Iannetti Paola

Клинический случайСтатьяПеревод в очереди

Аннотация

The case of a 4-year-old girl with valproate-induced stupor and electroencephalographic pattern of increased fast activity is reported. Stupor and fast activity have been related to the effects on gamma-aminobutyric acid type A (GABA(A)) receptors mediated by endozepines or by exogenous drugs such as benzodiazepines or barbiturates. The action of valproate in GABA metabolism and in GABA neuronal networks could produce a similar result through a hyperrecruitment of GABA-mediated postsynaptic transmission.

Для цитирования: Mastrangelo Mario, Mariani Rosanna, Spalice Alberto, Rocchi Valerio, Iannetti Paola. Stupor and fast activity on electroencephalography in a child treated with valproate.. Pediatric neurology. 2009. DOI: 10.1016/j.pediatrneurol.2009.02.003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.